# SDR PG9A115821

- Difficulty date: June 5, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N130GC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3562
- Aircraft time: 3,731 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 350A34021400
- Part serial: M1228
- Condition: Worn
- Location: Tail Rotor
- Part time: 1,184 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE DRIVE SPLINES ON THE TR DS CENTER SECTION TO BE WORN BEYOND LIMITS.  INSTALLED NEW TR DS.
